Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 421, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 23, 2020, 10:09 PM CST for Madison County, Yazoo County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2020, 10:09 PM CST (04:09 UTC)
- Expired
- Dec 23, 2020, 11:05 PM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 10:40 PM CST | TORNADO | 5 S Vaughan, MS | THIS BRIEF EF0 TORNADO DEVELOPED JUST EAST OF I-55 WHERE IT DOWNED A FEW TREES AND WHERE A TORNADIC DEBRIS SIGNATURE WAS APPARENT ON RADAR. IT CONTINUED EASTWARD ACROSS AN OPEN FIELD, UPROOTING A TREE THEN SNAPPING ANOTHER AS IT CROSSED BANKS RD. FINALLY IT SN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WUUS54 KJAN 240409
SVRJAN
MSC089-163-240515-
/O.NEW.KJAN.SV.W.0421.201224T0409Z-201224T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1009 PM CST Wed Dec 23 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Yazoo County in central Mississippi...
Madison County in central Mississippi...
* Until 1115 PM CST.
* At 1009 PM CST, a severe thunderstorm was located near Little
Yazoo, or 14 miles south of Yazoo City, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Canton around 1030 PM CST.
Way around 1035 PM CST.
Sharon around 1045 PM CST.
Farmhaven and Camden around 1055 PM CST.
Other locations impacted by this severe thunderstorm include
Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3260 8978 3259 8979 3258 8982 3259 8984
3258 8986 3256 8987 3256 8989 3254 8990
3252 9039 3273 9040 3282 8975 3263 8974
TIME...MOT...LOC 0409Z 265DEG 33KT 3265 9033
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JM2 follow-up statements
844
WWUS54 KJAN 240438
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1038 PM CST Wed Dec 23 2020
MSC163-240448-
/O.CAN.KJAN.SV.W.0421.000000T0000Z-201224T0515Z/
Yazoo MS-
1038 PM CST Wed Dec 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3259 8979 3258 8982 3259 8984 3258 8986
3256 8987 3256 8989 3254 8990 3253 9012
3270 9013 3270 9010 3271 9009 3282 8975
3263 8974
TIME...MOT...LOC 0438Z 265DEG 33KT 3267 9001
$$
MSC089-240515-
/O.CON.KJAN.SV.W.0421.000000T0000Z-201224T0515Z/
Madison MS-
1038 PM CST Wed Dec 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR EAST CENTRAL MADISON COUNTY...
At 1038 PM CST, a severe thunderstorm was located near Canton, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Sharon around 1045 PM CST.
Farmhaven and Camden around 1055 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3259 8979 3258 8982 3259 8984 3258 8986
3256 8987 3256 8989 3254 8990 3253 9012
3270 9013 3270 9010 3271 9009 3282 8975
3263 8974
TIME...MOT...LOC 0438Z 265DEG 33KT 3267 9001
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JM028
WWUS54 KJAN 240505
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1105 PM CST Wed Dec 23 2020
MSC089-240514-
/O.CAN.KJAN.SV.W.0421.000000T0000Z-201224T0515Z/
Madison MS-
1105 PM CST Wed Dec 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3259 8979 3258 8982 3259 8984 3258 8986
3256 8987 3256 8989 3254 8990 3253 9012
3270 9013 3270 9010 3271 9009 3282 8975
3263 8974
TIME...MOT...LOC 0502Z 265DEG 33KT 3269 8972
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 9:17 PM CST, 52 minutes earlier.
Area forecast discussion, Dec 23, 9:17 PM CST, 52 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 917 PM CST Wed Dec 23 2020 .UPDATE... Updated for evening discussion. && .DISCUSSION... A strong cold front was currently moving into the northwest portions of our CWA and local radars were lit up with convection along and ahead of the cold front. A narrow line of storms along the cold front produced a gust to 49mph at the Greenville airport at 9PM. Strong wind gusts out of the northwest are expected behind the passage of the cold front. Ahead of the cold front a few strong to severe storms capable of damaging wind gusts are possible. Across our southwest where the greatest instability resides, a tornado or two is possible in addition to the damaging wind potential. A Tornado Watch is in effect until 2AM for our southwest from Lincoln county west to Catahoula parish. Hires models are in good agreement that the cold front will be southeast of our CWA well before sunrise. Colder and drier air will surge into our CWA in the wake of the cold front with morning lows in the 30s for much of our area. /22/ Prior discussion below: Tonight and Christmas Eve...A vigorous storm system pushing through the nation's mid-section today, will send an attendant cold front east into and through the forecast area this evening and overnight. Ahead of it, the tightening pressure gradient over the region is resulting in increasing southerly flow across the CWA, which in turn has resulting in increasing moisture. Despite this, moisture and instability levels continue to look unimpressive as the front moves across the area tonight. Still, strong wind shear ahead of the front and forcing along it, will maintain the potential for isolated severe storms across a large portion of the CWA this evening into early Thursday morning, as a narrow squall line races east through the forecast area. This threat for isolated severe storms still looks best over far southern portions of the CWA. It's there that the better combination of instability, shear, and forcing will exist. Damaging wind gusts remain the primary threat with this system, but a tornado or two cannot be ruled out. Some heavy downpours over a short amount of time are also possible. This could result in the ponding of water on roads, as well as in low-lying and poor drainage areas. Currently, the timing for such convection looks to be from 6 PM through 3 AM, with the peak being from about 10 PM through 3 AM. Some light rain will linger for an hour or two behind the frontal passage, but very cold and drier air will immediately begin advecting southeast into the CWA in its wake. Clouds will decrease from west to east through the course of Thursday, with gusty northwest winds expected for much of the day. As a result, look for noticeably colder drier conditions on Christmas Eve, as highs only climb into the 40s. /19/ Christmas Eve night through Tuesday: The period will begin with strong CAA continuing into the night as the pressure gradient remains tight between the departing front and building high pressure. Though the winds will stay up, clear skies and dewpoints in the teens will still allow temperatures to fall into the 20s with wind chills in the teens and lower 20s. The wind will gradually subside during the day Friday, but cold conditions will continue into Friday night as lows drop into the 20s once again. Ridging aloft will promote a moderation in temperatures Saturday as surface high pressure shifting to the east will allow southerly winds to return. While the southerly flow will promote warm advection/isentropic ascent, moisture return will be slow serving to mainly increase the cloud cover through the weekend. Sufficient moisture/ascent for precipitation does not appear to be in place until Sunday night as a weak cold front tries to drop into northern portions, but then only producing a few showers over the north. The front will quickly become parallel to the flow aloft and stall during the day Monday. Meanwhile, a more potent storm system will begin taking shape over the Intermountain West Monday night into Tuesday. The stalled frontal boundary will return to the north as warm advection recommences. As the system draws near and moisture increases, showers will begin increasing by Tuesday night./GG/ && .AVIATION... 00Z TAF discussion: Much of the area was still observing VFR conditions at 2330Z but MVFR Cigs were already observed in the nw affecting GLH-GWO. Cigs will continue to lower to MVFR/IFR from the west through the night along with vsby restrictions as widespread SHRA and a few TSRA develop ahead of a strong cold front. Gusty south wind to 20 kts is expected ahead of the cold front becoming NW and gusty to 28kts following the fropa. Flight conditions wl begin improving to VFR after 07Z in the nw and take until after 16Z to improve in the se. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 37 43 25 44 / 100 7 0 0 Meridian 38 43 25 43 / 100 29 0 0 Vicksburg 36 46 27 46 / 95 2 0 0 Hattiesburg 41 46 27 47 / 100 36 0 0 Natchez 38 43 29 47 / 100 3 0 0 Greenville 34 42 26 42 / 77 1 0 0 Greenwood 34 42 24 40 / 100 4 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19/22/GG
Hazardous weather outlook, Dec 23, 1:45 PM CST, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 145 PM CST Wed Dec 23 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>044-047>051-053>066-072>074-241200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren- Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 145 PM CST Wed Dec 23 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Weak trees and limbs may break and fall due to sustained winds up to 25 mph, and wind gusts around 30 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60 mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029>033-038-039-045-046-052-241200- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba- Kemper-Lauderdale- 145 PM CST Wed Dec 23 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Thursday... NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Thursday Weak trees and limbs may break and fall due to sustained winds up to 25 mph, and wind gusts around 30 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Dec 23, 7:53 PM CST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
753 PM CST Wed Dec 23 2020
LAZ015-016-023-240230-
Madison LA-Richland LA-Franklin LA-
753 PM CST Wed Dec 23 2020
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MADISON...CENTRAL
RICHLAND AND NORTHEASTERN FRANKLIN PARISHES UNTIL 830 PM CST...
At 753 PM CST, Meteorologists were tracking a strong thunderstorm
over Buckner, or 8 miles west of Mangham, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mangham and Archibald around 805 PM CST.
Crowville around 820 PM CST.
Bakers around 825 PM CST.
Delhi around 830 PM CST.
Other locations impacted by this storm include Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3238 9201 3242 9198 3242 9197 3244 9195
3248 9145 3220 9143 3224 9200 3225 9199
3226 9200 3227 9199 3228 9201
TIME...MOT...LOC 0153Z 265DEG 35KT 3232 9191
JMSpecial weather statement, Dec 23, 9:03 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
903 PM CST Wed Dec 23 2020
MSZ019-025>027-034>036-240400-
Washington MS-Carroll MS-Grenada MS-Humphreys MS-Leflore MS-
Sunflower MS-Holmes MS-
903 PM CST Wed Dec 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SUNFLOWER...NORTHWESTERN
HOLMES...NORTHWESTERN CARROLL...WESTERN GRENADA...LEFLORE...
NORTHEASTERN WASHINGTON AND NORTHERN HUMPHREYS COUNTIES UNTIL 1000 PM
CST...
At 903 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from Tutwiler to near Leland. Movement was
east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Holly Ridge around 920 PM CST.
Inverness and Isola around 935 PM CST.
Moorhead around 940 PM CST.
Swiftown around 950 PM CST.
Sidon and Quito around 1000 PM CST.
Other locations impacted by these storms include Arcola, Doddsville,
Schlater and Morgan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3381 9045 3381 9018 3376 9019 3374 9031
3370 9030 3369 9029 3374 9024 3372 9014
3381 9014 3382 8993 3390 8992 3390 8982
3316 9036 3322 9099 3353 9076 3362 9073
3362 9066 3372 9066 3399 9048 3399 9045
TIME...MOT...LOC 0303Z 269DEG 32KT 3403 9041 3333 9091
JMSpecial weather statement, Dec 23, 9:30 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
930 PM CST Wed Dec 23 2020
LAZ026-MSZ060-240415-
Concordia LA-Adams MS-
930 PM CST Wed Dec 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND CENTRAL ADAMS COUNTIES UNTIL 1015 PM
CST...
At 930 PM CST, Meteorologists were tracking a strong thunderstorm
near Monterey, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Ferriday around 945 PM CST.
Vidalia around 955 PM CST.
Natchez around 1000 PM CST.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 200 AM CST for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3164 9176 3162 9176 3161 9174 3164 9171
3166 9171 3169 9133 3143 9124 3146 9173
3165 9178
TIME...MOT...LOC 0330Z 267DEG 29KT 3151 9169
JMSpecial weather statement, Dec 23, 9:40 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Jackson MS
940 PM CST Wed Dec 23 2020
MSZ047-048-240415-
Warren MS-Hinds MS-
940 PM CST Wed Dec 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN HINDS COUNTIES UNTIL 1015 PM CST...
At 939 PM CST, Meteorologists were tracking a strong thunderstorm
over Redwood, moving east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Oak Ridge around 945 PM CST.
Flowers around 950 PM CST.
Youngton around 955 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3245 9087 3245 9086 3256 9086 3257 9065
3255 9065 3255 9059 3253 9058 3253 9055
3251 9055 3250 9052 3252 9052 3254 9047
3257 9045 3234 9045 3234 9088
TIME...MOT...LOC 0339Z 269DEG 29KT 3247 9077
JMSpecial weather statement, Dec 23, 9:59 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
959 PM CST Wed Dec 23 2020
MSZ042-043-047>049-240430-
Warren MS-Hinds MS-Yazoo MS-Rankin MS-Madison MS-
959 PM CST Wed Dec 23 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL
WARREN...SOUTH CENTRAL YAZOO...NORTHERN HINDS AND SOUTHWESTERN
MADISON COUNTIES UNTIL 1030 PM CST...
At 959 PM CST, Meteorologists were tracking a strong thunderstorm
near Brownsville, or 14 miles northwest of Clinton, moving east at 40
mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Flora around 1015 PM CST.
Pocahontas around 1020 PM CST.
Annandale around 1025 PM CST.
Madison, Ridgeland, Canton and Gluckstadt around 1030 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3235 9079 3245 9063 3259 9060 3259 8999
3232 8997
TIME...MOT...LOC 0359Z 265DEG 33KT 3251 9049
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:03 PM CST | Special Weather Statement | JAN | Leflore, Sunflower, Washington | 57 min |
| Dec 23, 9:30 PM CST | Special Weather Statement | JAN | Adams | 45 min |
| Dec 23, 9:40 PM CST | Special Weather Statement | JAN | Warren | 35 min |
| Dec 23, 9:59 PM CST | Special Weather Statement | JAN | Hinds | 31 min |
| Dec 23, 10:12 PM CST | Tornado Warning | JAN | Madison, Yazoo | 63 min |
| Dec 23, 10:37 PM CST | Severe Thunderstorm Warning | JAN | Adams, Copiah, Franklin, Jefferson, Lincoln | 53 min |
| Dec 23, 11:07 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 53 min |
| Dec 23, 11:51 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 39 min |
| Dec 24, 12:20 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 55 min |
| Dec 24, 12:53 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 52 min |
| Dec 24, 9:12 AM CST | River Flood Warning | JAN | Hinds, Warren | 48 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.